EconPapers    
Economics at your fingertips  
 

A Classification of a Totally Umbilical Slant Submanifold of Cosymplectic Manifolds

Siraj Uddin, Cenap Ozel and Viqar Azam Khan

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

We study slant submanifolds of a cosymplectic manifold. It is shown that a totally umbilical slant submanifold ð ‘€ of a cosymplectic manifold ð ‘€ is either an anti-invariant submanifold or a 1−dimensional submanifold. We show that every totally umbilical proper slant submanifold of a cosymplectic manifold is totally geodesic.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/716967.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/716967.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:716967

DOI: 10.1155/2012/716967

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:716967